Communications on Applied Mathematics and Computation publishes high quality research papers and review papers in applied analysis, mathematical modeling, numerical analysis, and scientific computing. Papers involving two or more areas in this list are particularly welcome, however papers in one of these areas are also welcome.

Journal information

Editor-in-Chief
  • Chi-Wang Shu
Publishing model
Hybrid. Open Access options available

Journal metrics

28 days
Submission to first decision
138 days
Submission to acceptance
20,137 (2019)
Downloads

Latest issue

Volume 2

Issue 3, September 2020

Focused Issue in Honor of Professor Philip Roe on the Occasion of His 80th Birthday

Latest articles

This journal has 3 open access articles

Societies, partners and affiliations

About this journal

Electronic ISSN
2661-8893
Print ISSN
2096-6385
Abstracted and indexed in
  1. CNKI
  2. Dimensions
  3. EBSCO Discovery Service
  4. Google Scholar
  5. Institute of Scientific and Technical Information of China
  6. Mathematical Reviews
  7. Naver
  8. OCLC WorldCat Discovery Service
  9. ProQuest-ExLibris Primo
  10. ProQuest-ExLibris Summon
  11. zbMATH
Copyright information

Rights and permissions

Springer policies

© Shanghai University